# SDR ABXA20251005255

- Difficulty date: October 5, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N764CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26234
- Aircraft time: 88,958 hours, 27,797 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRCRAFT N764CK C4-CHECK IN OSCODA MICHIGAN (OSC), KALITTA MAINTENANCE DISCOVERED ,EVIDENCE OF CORROSION FOUND ON STRINGER 32 AT STA. 697  AND REPAIRED STRINGER 32R AT REPAIR STA 682 TO REPAIR STA 713 IAW B767-300 SRM 53-00-02 REPAIR 2..
